# SDR DHL9980642C

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MAIN CARGO DOOR CUTOUT LWR AREA EXISTING DOUBLER REPAIR IS CRACKED AT STA 170.00.  REMOVED DAMAGED EXISTING DOUBLER, FABRICATED REPAIR DOUBLER AND INSTALLED IAW E/O NR 999090303.  N/R CARD NR 0684.
